# SDR ASOA201708171856

- Difficulty date: August 3, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BUTTSTRAP CORRODED, STRINGERS 26 - 27R AND STRINGERS 14 - 23R.  COMPLIED WITH ECTC EA 45-2017-099.
